Simple jQuery Dropdowns

Browsing by Author Patompong Satapornpong

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 6 of 6
Issue DateTitleAuthor(s)
1-Jan-2018Association between HLA-B Alleles and Carbamazepine-Induced Maculopapular Exanthema and Severe Cutaneous Reactions in Thai PatientsChonlaphat Sukasem; Chonlawat Chaichan; Thapanat Nakkrut; Patompong Satapornpong; Kanoot Jaruthamsophon; Thawinee Jantararoungtong; Napatrupron Koomdee; Suthida Sririttha; Sadeep Medhasi; Sarawut Oo-Puthinan; Ticha Rerkpattanapipat; Jettanong Klaewsongkram; Pawinee Rerknimitr; Papapit Tuchinda; Leena Chularojanamontri; Napatra Tovanabutra; Apichaya Puangpetch; Wichai Aekplakorn; Chulalongkorn University; Faculty of Medicine, Prince of Songkia University; Naresuan University; Mae Fah Luang University; Faculty of Medicine, Ramathibodi Hospital, Mahidol University; Mahidol University; Faculty of Medicine, Siriraj Hospital, Mahidol University; Prasat Neurological Institute; Chiang Mai University; Thai Severe Cutaneous Adverse Drug Reaction (Thai-SCAR) Research Group
1-Jan-2016Associations between HLA class i and cytochrome P450 2C9 genetic polymorphisms and phenytoin-related severe cutaneous adverse reactions in a Thai populationWichittra Tassaneeyakul; Napat Prabmeechai; Chonlaphat Sukasem; Thachanan Kongpan; Parinya Konyoung; Pansu Chumworathayi; Somsak Tiamkao; Usanee Khunarkornsiri; Kongkiat Kulkantrakorn; Niwat Saksit; Nontaya Nakkam; Patompong Satapornpong; Suda Vannaprasaht; Alisara Sangviroon; Surakameth Mahasirimongkol; Nuanjun Wichukchinda; Ticha Rerkpattanapipat; Wongwiwat Tassaneeyakul; Khon Kaen University; Faculty of Medicine; Integrated Epilepsy Research Group; Division of Pharmacogenomics and Personalized Medicine; Somdech Phra Debaratana Medical Center (SDMC); Mahidol University; Police General Hospital; Udonthani Hospital; Faculty of Medicine, Thammasat University; Thailand Ministry of Public Health
1-Jan-2017Dapsone-induced severe cutaneous adverse drug reactions are strongly linked with HLA-B ∗ 13:01 allele in the Thai populationTherdpong Tempark; Patompong Satapornpong; Pawinee Rerknimitr; Nontaya Nakkam; Niwat Saksit; Penpun Wattanakrai; Thawinee Jantararoungtong; Napatrupron Koomdee; Ajanee Mahakkanukrauh; Wichittra Tassaneeyakul; Sumitra Suttisai; Jirawat Pratoomwun; Jettanong Klaewsongkram; Ticha Rerkpattanapipat; Chonlaphat Sukasem; Chulalongkorn University; Mahidol University; Thai Severe Cutaneous Adverse Drug Reaction (Thai-SCAR) Research Group; Khon Kaen University; University of Phayao; Phrae Hospital
1-Jan-2020Genetic Association of Co-Trimoxazole-Induced Severe Cutaneous Adverse Reactions Is Phenotype-Specific: HLA Class I Genotypes and HaplotypesChonlaphat Sukasem; Jirawat Pratoomwun; Patompong Satapornpong; Jettanong Klaewsongkram; Ticha Rerkpattanapipat; Pawinee Rerknimitr; Pattamon Lertpichitkul; Apichaya Puangpetch; Nontaya Nakkam; Parinya Konyoung; Usanee Khunarkornsiri; Wareeporn Disphanurat; Chutika Srisuttiyakorn; Oranuch Pattanacheewapull; Sirimas Kanjanawart; Thachanan Kongpan; Pansu Chumworathayi; Niwat Saksit; Jackrapong Bruminhent; Wichittra Tassaneeyakul; Wasun Chantratita; Munir Pirmohamed; Liverpool University Hospitals NHS Foundation Trust; University of Phayao; Udon Thani Center Hospital; Chulalongkorn University; Rangsit University; King Chulalongkorn Memorial Hospital, Faculty of Medicine Chulalongkorn University; Khon Kaen University; Faculty of Medicine, Ramathibodi Hospital, Mahidol University; Khon Kaen Regional Hospital; Thammasat University; Phramongkutklao College of Medicine; The Thai Severe Cutaneous Adverse Drug Reaction (THAI-SCAR) Research Group
27-Feb-2020Genetic Diversity of HLA Class I and Class II Alleles in Thai Populations: Contribution to Genotype-Guided TherapeuticsPatompong Satapornpong; Pimonpan Jinda; Thawinee Jantararoungtong; Napatrupron Koomdee; Chonlawat Chaichan; Jirawat Pratoomwun; Chalitpon Na Nakorn; Wichai Aekplakorn; Alisa Wilantho; Chumpol Ngamphiw; Sissades Tongsima; Chonlaphat Sukasem; Rangsit University; Faculty of Medicine, Ramathibodi Hospital, Mahidol University; Thailand National Center for Genetic Engineering and Biotechnology; Thailand National Science and Technology Development Agency; Thai Severe Cutaneous Adverse Drug Reaction (Thai-SCAR) Research Group
18-Jul-2016HLA-B*58:01 for allopurinol-induced cutaneous adverse drug reactions: Implication for clinical interpretation in ThailandChonlaphat Sukasem; Thawinee Jantararoungtong; Parnrat Kuntawong; Apichaya Puangpetch; Napatrupron Koomdee; Patompong Satapornpong; Patcharin Supapsophon; Jettanong Klaewsongkram; Ticha Rerkpattanapipat; Mahidol University; Faculty of Medicine, Ramathibodi Hospital, Mahidol University; Thai Severe Cutaneous Adverse Drug Reaction (Thai-SCAR) Research Group; Chulalongkorn University